# SDR UIEA2010120300184

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 50,168 hours, 8,034 cycles
- Engine: Ge CF680
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Tube
- Condition: Sheared
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND INSP, MX FOUND THE MED L1 - UPPER TORQUE TUBE ASSY SHEARED.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS; SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1 HAS BEEN ACCOMPLISHED.)
